Texas, 2007

Dust Storm and High Wind in Texas, February 24, 2007

February 24, 2007 · NWS LUB · 39 events in 23 counties and zones

A powerful storm system impacted the Southern Plains on the 24th. This system resulted in widespread severe winds and dust storm conditions.

Where it happened

Every event with a place to put it; 39 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$730,000
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LUB wrote it up.

A powerful storm system impacted the Southern Plains on the 24th. This system resulted in widespread severe winds and dust storm conditions. The Texas Tech University West Texas Mesonet recorded peak gusts up to 70 mph. Damage was reported over a large portion of the central South Plains and the Rolling Plains, with many roofs and light weight metal structures damaged, windows broken, and utility poles/lines downed.|The winds also contributed to an intense dust storm. Many local newspapers reported that the dust storm was one of the worst events in recent history. Multiple vehicle pile-ups damaged at least 30 vehicles in Garza, Lynn, and Lubbock Counties. One motorist was injured in a weather related accident along U.S. Highway 84 in Garza County, where visibility was reportedly limited to a few feet.|Snow flurries actually mixed with the dust before the winds subsided during the mid afternoon hours.

A list of observed severe wind gusts are as follows: 70 mph at Reese Center (Lubbock County), 69 mph at Crosby (Crosby County), 68 mph at Graham (Garza County), 67 mph at Guthrie (King County), 66 mph at Abernathy (Hale County), 65 mph at Amherst (Lamb County), 65 mph at Anton (Hockley County), 65 mph at Paducah (Cottle County), 65 mph at Ralls (Crosby County), 65 mph at Roaring Springs (Motley County), 65 mph at Slaton (Lubbock County), 64 mph at Brownfield (Terry County), 64 mph at Floydada (Floyd County), 64 mph at Lubbock International Airport (Lubbock County), 64 mph at Odonnell (Lynn County), 64 mph at Turkey (Hall County), 64 mph at Wolfforth (Lubbock County), 63 mph at Childress (Childress County), 63 mph at Plains (Yoakum County), 63 mph at Tahoka (Lynn County), 62 mph at Denver City (Yoakum County), 62 mph at Olton (Lamb County), 62 mph at Spur (Dickens County), 62 mph at Texas Tech University (Lubbock County), 62 mph at Tulia (Swisher County), 61 mph at Aspermont (Stonewall County), 61 mph at Jayton (Kent County), 61 mph at Lake Alan Henry (Garza County), 61 mph at Morton (Cochran County), 61 mph at Plainview (Hale County), 61 mph at Post (Garza County), 60 mph at Levelland (Hockley County), 60 mph at Silverton (Briscoe County), 59 mph at Dimmitt (Castro County), 59 mph at Sundown (Cochran County), and 58 mph at Muleshoe (Bailey County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before the first event at Feb 24, 3:30 AM CST, 5 hours 15 minutes earlier.

Area forecast discussion, Feb 24, 3:30 AM CST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
330 AM CST SAT FEB 24 2007

.SHORT TERM...
AT 300 AM...PACIFIC FRONT IS MOVING ACROSS THE CWA BEHIND SFC TROUGH
MOVING THROUGH WESTERN OKLA/TX BIG COUNTRY. A FEW MID-LVL
CLOUDS...AND POSSIBLY VERY LIGHT SHOWERS...ARE MOVING ACROSS THE NRN
SPLNS ATTM...BUT THE THREAT OF TSTMS HAS ENDED ACROSS THE AREA. THE
HIGH WIND THREAT IS NEXT ON THE TABLE. WEST TEXAS MESONET STATIONS
ACROSS THE WESTERN SPLNS ALREADY INDICATE SOME MIXING OF STRONG
WINDS...30 TO 40 MPH TO THE SFC AND THIS SHOULD ONLY INCREASE AS WE
HEAD THROUGH THE MORNING.

NO SIGNIFICANT CHANGES MADE TO OUR FCST FOR TODAY AS WE EXPECT VERY
STRONG WINDS TO DEVELOP EARLY THIS MORNING AND CONTINUE THROUGH MOST
OF THE DAY. INTENSIFYING UPR LOW WILL SLIDE ACROSS THE PANHANDLES
AND PRODUCE A VERY STRONG HEIGHT GRADIENT ACROSS THE AREA. PROXIMITY
OF THE LOW SHOULD FAVOR THE SRN COUNTIES FOR THE STRONGEST GRADIENT
THUS STRONGEST WINDS...BUT DIFFERENCE BETWEEN NORTH AND SOUTH
APPEARS TO BE SMALL. THE 0Z NAM SHOWS 850MB WINDS OF 40 TO 50 KTS
ACROSS MOST OF THE CWA FROM 15-18Z. SPEED MAX WILL SHIFT EASTWARD
THROUGH THE AFTN AND THUS EXPECT A GRADUAL DECREASE IN SFC WINDS
FROM NW TO SE BY 21-0Z BUT WILL NOT LOOK FOR A BIG REDUCTION UNTIL
ATMOSPHERE BEGINS TO DECOUPLE NEAR SUNSET. WILL MAINTAIN FCST OF
AROUND 30 TO 45 MPH SUSTAINED WITH GUSTS TO NEAR 60-65 MPH POSSIBLE
FOR ALL ZONES/COUNTIES. HIGH WIND WARNING REMAINS IN EFFECT.

ACCOMPANYING THE WINDS WILL BE INCREASING AMOUNTS OF DUST. THE
COMBINATION OF DIRT LOFTED FROM THE NM/NRN MX DESERTS AND FROM MORE
LOCAL UNPLANTED FIELDS SHOULD RESULT IN SOME SIGNIFICANT REDUCTIONS
IN VISIBILITIES...ESPECIALLY ON THE CAPROCK. WILL NOT ISSUE A DUST
STORM WARNING ATTM DUE TO UNCERTAINTY IF VISIBILITIES WILL DROP TO
1/4 MILE BUT SOMETHING NEXT SHIFT MAY CONSIDER.

AS THE COLD CORE OF THE LOW PASSES ACROSS THE PANHANDLES...WE MAY
SEE SOME RAIN-SHOWERS ADVANCE SE OUT OF THE PANHANDLES AND POSSIBLY
REACH OUR NORTHERN COUNTIES. LITTLE RAINFALL IS EXPECTED OUT OF
THESE SHOWERS...BUT HIGHER CLOUD COVER AND STRONGER COLD ADVECTION
SHOULD LOWER TEMPS SOME IN THE NORTH. OVERALL EXPECTING ABOUT A
10-15 DEGREE DROPOFF IN TEMPS ACROSS THE CWA TODAY.

MOSTLY CLEAR SKIES AND DECREASING WINDS IN STORE OVERNIGHT. VERY DRY
AIR WILL BE IN PLACE BUT EXPECT LOWS TO BE NEAR AVG WITH WESTERLY
WINDS.

.LONG TERM...
MORE TRANQUIL CONDITIONS WILL RETURN TO THE REGION ON SUNDAY AS
POTENT STORM SYSTEM CRANKS WELL AWAY FROM THE AREA. FAST MID LEVEL
FLOW AND LEE SURFACE TROUGH DEVELOPMENT MAY RESULT IN BREEZY
CONDITIONS AGAIN BY AFTERNOON BUT SHOULD OTHERWISE BE A VERY
PLEASANT DAY WITH AFTERNOON HIGHS IN THE 60S REGION WIDE. SLOW
WARMING TREND WILL THEN ENSUE THROUGH MID WEEK WITH BREEZY
AFTERNOONS. WEDNESDAY LOOKS TO BE THE NEXT WINDY DAY AS GRADIENTS
TIGHTEN IN RESPONSE TO NEXT SIGNIFICANT MID LEVEL TROUGH. THIS
SYSTEM RIGHT NOW LOOKS LIKE IT WILL PALE IN COMPARISON TO THE
CURRENT SYSTEM AFFECTING THE REGION. ONCE MID WEEK TROUGH SWINGS
THROUGH NORTH OF WEST TEXAS A COOLER AIRMASS WILL KNOCK AFTERNOON
HIGHS BACK INTO THE 50S AND 60S FOR THURSDAY AND INTO NEXT WEEKEND.
OTHER THAN A SLIGHT CHANCE OF SOME SHOWERS OVER EXTREME NORTHERN
SECTIONS FRIDAY AFTERNOON...THE UPCOMING WORK WEEK LOOKS HIGH AND
DRY. JW
&&

.AVIATION...
VERY STRONG WINDS WILL AFFECT OPERATIONS AT BOTH KLBB AND KCDS
TERMINALS. SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO NEAR
65 MPH ARE ANTICIPATED FROM THIS MORNING THROUGH MID-AFTN AT
KLBB...POSSIBLE LINGERING INTO EARLY EVENING AT KCDS. A GRADUAL
SHIFT FROM THE WEST TO THE NORTHWEST IS ALSO EXPECTED DURING THE
DAY.

IN ADDITION...AREAS OF DUST MAY LOWER VISIBILITIES INTO MVFR CAT AT
BOTH TERMINALS...AND POSSIBLY INTO IFR AT KLBB. CONDITIONS WILL
IMPROVE AFTER 0Z.
&&

.FIRE WEATHER...
THE COMBINATION OF THE VERY STRONG WINDS AND A DRY AIRMASS MOVING
INTO WEST TEXAS BEHIND THE PACIFIC FRONT WILL LEAD TO DANGEROUS FIRE
WEATHER CONDITIONS. WITH COOLER AIR MOVING IN BEHIND THE
FRONT...RELATIVE HUMIDITY VALUES ARE ONLY EXPECTED TO BE AT OR BELOW
15 PERCENT OVER THE SOUTHWEST PORTION OF THE SOUTH PLAINS. HAVE
UPGRADED THE FIRE WX WATCH TO A RED FLAG WARNING AFTER TRIMMING OUT
LUBBOCK COUNTY.
&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        55  27  63  32  68 /  20   0   0   0   0
TULIA         54  28  61  33  62 /  10   0   0   0  10
PLAINVIEW     55  30  63  33  67 /  10   0   0   0   0
LEVELLAND     61  29  66  33  70 /   0   0   0   0   0
LUBBOCK       60  31  65  33  69 /   0   0   0   0   0
BROWNFIELD    62  31  66  36  71 /   0   0   0   0   0
CHILDRESS     58  31  65  32  64 /  20   0   0   0  10
SPUR          60  32  67  33  68 /   0   0   0   0   0
ASPERMONT     64  33  68  39  68 /   0   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 6 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES: TXZ021>044.

WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
FOLLOWING ZONES: TXZ021>024-027>030-033>035-039>041.

RED FLAG WARNING FROM NOON TODAY TO 7 PM CST THIS EVENING FOR
THE FOLLOWING ZONES: TXZ033-034-039>041.

&&

33/13/33
Hazardous weather outlook, Feb 24, 5:51 AM CST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
551 AM CST SAT FEB 24 2007

TXZ021>044-251200-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
551 AM CST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

NON PRECIPITATION

A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM THIS EVENING FOR ALL
OF THE SOUTH PLAINS...ROLLING PLAINS AND THE EXTREME SOUTHERN
PANHANDLE. WESTERLY WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH
BY LATE MORNING. DAMAGING GUSTS AS HIGH AS 65 MPH WILL BE
POSSIBLE. WIDESPREAD BLOWING DUST WILL OCCUR WITH THESE WINDS
SEVERELY LIMITING VISIBILITY IN SOME AREAS. VISIBILITY COULD DROP
AS LOW AS ONE-HALF MILE IN SOME LOCATIONS. WIND SPEEDS AND DUST
SHOULD BE ON THE DECREASE BY LATE AFTERNOON.

FIRE WEATHER

THE COMBINATION OF HIGH WINDS AND LOW RELATIVE HUMIDITY WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS
SOUTHWEST PORTIONS OF THE SOUTH PLAINS. A RED FLAG WARNING IS IN
EFFECT THIS AFTERNOON ACROSS THE SOUTHWEST SOUTH PLAINS FOR
EXPLOSIVE FIRE GROWTH POTENTIAL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

LAND MANAGERS SHOULD BE AWARE OF THE THREAT FOR RAPID FIRE SPREAD
ACROSS THE SOUTHWEST SOUTH PLAINS THIS AFTERNOON DUE TO THE STRONG
WINDS AND LOW HUMIDITY.

JW

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

24 high wind, 15 dust storm. Local standard time, as filed.

High Wind, Bailey

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Bailey forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
34.069, -102.830 (the zone’s center; the record gives no point)

High Wind, Cochran

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Cochran forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
33.604, -102.828 (the zone’s center; the record gives no point)

High Wind, Lamb

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Lamb forecast zone
Measured
56 kt (64 mph) measured gust
Property damage
$100,000
Reported by
Mesonet
Coordinates
34.069, -102.352 (the zone’s center; the record gives no point)

High Wind, Hale

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Hale forecast zone
Measured
57 kt (66 mph) measured gust
Property damage
$50,000
Reported by
Mesonet
Coordinates
34.071, -101.827 (the zone’s center; the record gives no point)

High Wind, Hockley

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Hockley forecast zone
Measured
56 kt (64 mph) measured gust
Property damage
$10,000
Reported by
Mesonet
Coordinates
33.608, -102.343 (the zone’s center; the record gives no point)

High Wind, Lubbock

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Lubbock forecast zone
Measured
61 kt (70 mph) measured gust
Property damage
$125,000
Reported by
Mesonet
Coordinates
33.610, -101.820 (the zone’s center; the record gives no point)

High Wind, Floyd

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Floyd forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
34.072, -101.303 (the zone’s center; the record gives no point)

High Wind, Hockley

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Hockley forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
33.608, -102.343 (the zone’s center; the record gives no point)

High Wind, Briscoe

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Briscoe forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
34.530, -101.209 (the zone’s center; the record gives no point)

High Wind, Yoakum

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Yoakum forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
33.173, -102.828 (the zone’s center; the record gives no point)

High Wind, Lynn

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Lynn forecast zone
Measured
56 kt (64 mph) measured gust
Property damage
$25,000
Reported by
Mesonet
Coordinates
33.177, -101.816 (the zone’s center; the record gives no point)

High Wind, Garza

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Garza forecast zone
Measured
59 kt (68 mph) measured gust
Reported by
Mesonet
Coordinates
33.180, -101.298 (the zone’s center; the record gives no point)

High Wind, Hall

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Hall forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
34.531, -100.681 (the zone’s center; the record gives no point)

High Wind, Terry

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Terry forecast zone
Measured
56 kt (64 mph) measured gust
Property damage
$75,000
Reported by
Mesonet
Coordinates
33.174, -102.335 (the zone’s center; the record gives no point)

High Wind, Stonewall

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Stonewall forecast zone
Measured
53 kt (61 mph) measured gust
Property damage
$100,000
Reported by
Mesonet
Coordinates
33.179, -100.253 (the zone’s center; the record gives no point)

High Wind, King

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
King forecast zone
Measured
58 kt (67 mph) measured gust
Reported by
Mesonet
Coordinates
33.617, -100.256 (the zone’s center; the record gives no point)

High Wind, Crosby

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Crosby forecast zone
Measured
60 kt (69 mph) measured gust
Reported by
Mesonet
Coordinates
33.615, -101.300 (the zone’s center; the record gives no point)

High Wind, Motley

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Motley forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
34.074, -100.780 (the zone’s center; the record gives no point)

High Wind, Cottle

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Cottle forecast zone
Measured
56 kt (64 mph) measured gust
Property damage
$75,000
Reported by
Mesonet
Coordinates
34.078, -100.279 (the zone’s center; the record gives no point)

High Wind, Dickens

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Dickens forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
33.617, -100.779 (the zone’s center; the record gives no point)

High Wind, Castro

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Castro forecast zone
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
34.530, -102.262 (the zone’s center; the record gives no point)

High Wind, Childress

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Childress forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
34.529, -100.208 (the zone’s center; the record gives no point)

High Wind, Kent

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Kent forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
33.181, -100.778 (the zone’s center; the record gives no point)

High Wind, Swisher

When
February 24, 8:45 AM CST to 3:00 PM CST
Where
Swisher forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
34.530, -101.735 (the zone’s center; the record gives no point)

Dust Storm, Lamb

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Lamb forecast zone
Reported by
Broadcast Media
Coordinates
34.069, -102.352 (the zone’s center; the record gives no point)

Dust Storm, Hale

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Hale forecast zone
Reported by
Broadcast Media
Coordinates
34.071, -101.827 (the zone’s center; the record gives no point)

Dust Storm, Floyd

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Floyd forecast zone
Reported by
Broadcast Media
Coordinates
34.072, -101.303 (the zone’s center; the record gives no point)

Dust Storm, Motley

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Motley forecast zone
Reported by
Broadcast Media
Coordinates
34.074, -100.780 (the zone’s center; the record gives no point)

Dust Storm, Cottle

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Cottle forecast zone
Reported by
Broadcast Media
Coordinates
34.078, -100.279 (the zone’s center; the record gives no point)

Dust Storm, Hockley

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Hockley forecast zone
Reported by
Broadcast Media
Coordinates
33.608, -102.343 (the zone’s center; the record gives no point)

Dust Storm, Lubbock

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Lubbock forecast zone
Property damage
$75,000
Reported by
Broadcast Media
Coordinates
33.610, -101.820 (the zone’s center; the record gives no point)

Dust Storm, Crosby

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Crosby forecast zone
Reported by
Broadcast Media
Coordinates
33.615, -101.300 (the zone’s center; the record gives no point)

Dust Storm, Dickens

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Dickens forecast zone
Reported by
Broadcast Media
Coordinates
33.617, -100.779 (the zone’s center; the record gives no point)

Dust Storm, King

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
King forecast zone
Reported by
Broadcast Media
Coordinates
33.617, -100.256 (the zone’s center; the record gives no point)

Dust Storm, Terry

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Terry forecast zone
Reported by
Broadcast Media
Coordinates
33.174, -102.335 (the zone’s center; the record gives no point)

Dust Storm, Lynn

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Lynn forecast zone
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
33.177, -101.816 (the zone’s center; the record gives no point)

Dust Storm, Garza

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Garza forecast zone
Injuries
0 direct, 1 indirect
Property damage
$75,000
Reported by
Broadcast Media
Coordinates
33.180, -101.298 (the zone’s center; the record gives no point)

Dust Storm, Kent

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Kent forecast zone
Reported by
Broadcast Media
Coordinates
33.181, -100.778 (the zone’s center; the record gives no point)

Dust Storm, Stonewall

When
February 24, 9:00 AM CST to 3:00 PM CST
Where
Stonewall forecast zone
Reported by
Broadcast Media
Coordinates
33.179, -100.253 (the zone’s center; the record gives no point)

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Dust Storm
Blowing dust that reduced visibility to a quarter mile or less.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16259, 16272, 16273, 16274, 16275, 16278, 16279, 16280, 16281, 16282, 16283, 16285, 16286, 16287, 16288, 16289, 16290, 16291, 16292, 16294, 16295, 16296, 16298, 16299, 16325, 16326, 16327, 16328, 16329, 16330, 16331, 16332, 16333, 16334, 16335, 16336, 16337, 16338, 16339.